• question-icon

    Can Dicaris cause acidity?

default
Posted on Tue, 18 Jul 2017 in Medicines and Side Effects
Question: My wife is having problem of vitiligo she had dicaris tablet yesterday since then she is having acidity and general feeling of uneasiness. My question is this normal and till what time this symptoms will remain
doctor
Answered by Dr. Vaishalee Punj 29 minutes later
Brief Answer:
Levamisole is an antihelminthic

Detailed Answer:
Hi
Thanks for your query.

Dicaris is levamisole and is an anti-helminthic and prolonged administration is needed in vitiligo.

It rarely causes side effects and include nausea, vomiting, anemia, etc. Yes sometimes it can cause acidity. This symptoms will disappear in few days if she stops taking dicaris. If she continues taking dicaris, there is chance that it may worsen.

There are two option to deal with this. One is to not take levamisole. Second is to take antacids to counter the problem.

Hope it answers your question. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2372 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Anemia

doctor1 MD

Hello. I have recently been have blood tests for anaemia (which is now sorted) bit my liver has been coming back high. It s been around the 145...

doctor1 MD

I am 39 years old. This begn with fatigue. I thought i got food poisoning and it warranted a trip to gastro doctor. Told doctor I felt tired and...

doctor1 MD

I just found out I have low iron, was told my number is 10. I don t have anemia though, but my doctor put me on iron supplements to prevent anemia....

doctor1 MD

I am 39 years old and over the last 39 year I have been diagnosed with PCOS, endometriosis, Anxiety, manic depression, bi-polar, chronic fatigue...

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

Do you think at ESA therapy is a good option for a 90 yo male with CKD stage 3A? RBC count is 2.91; HGB 9.9; HCT 29.1; platelet count 104; GFR est...

doctor1 MD

I had routine bloodwork done and all tests came back normal except for a raised ferratin 575. When tested again 6 weeks later it came back at...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Vaishalee Punj
  • Q - Breathlessness, dizziness. Have PVCs. When do you know they are causing...

  • Q - Having abdominal pain, vomiting and diarrhea. On antitubercular...

  • Q - Baby started teething. Diet plan to increase weight?

  • Q - Having protected sex. Started spotting before period. Taking midol for...

  • Q - Broke my distal fibula. On elavil for cold feet. Having sensory nerve...

  • Q - Took regestrone for hyperplacia. Again started with irregular and heavy...

  • Q - Taking SN-15 for bad throat. Having speaking difficulty. Prescribed...

  • Q - What is the normal penis size in flaccid and erect state?

  • Q - Have itching on the penis, premature ejaculation and erectile...

  • Q - Taking lupron. Feeling weak and started sweating. What is the underlying...

backtotop2